# SDR DALA2021080304374

- Difficulty date: July 29, 2021
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N853NW
- Make and model: Airbus A330-223
- Aircraft serial: 0618
- Aircraft time: 67,614 hours, 8,638 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Frm 40
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3353 CORROSION ANGLE SUPPORT BELLY FAIRING LOCATED AT LEVEL FR.40 AT LOWER FUSELAGE. CORRECTIVE ACTION: REPLACED ANGLE SUPPORT AND FASTENERS LOC. ON BELLY FAIRING AREA AT LEVEL FR40 AT LOWER FUSELAGE. AS PER ERA 592859-14REV ORIGINAL. (1891772)
